Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shoes

hair loss question

hey guys

so i'm still suffering from hair loss from accutane, i was wondering what you guys think of hairloss that occurs all over the body, including the eyebrows. does anyone have any advice? i also experience fatigue, sleepiness and other problems that seem to point to either anemia/iron deficiency or something else but i'm guessing it could be iron deficiency since i'm vegan? anyway, does anyone have any advice, ideas..etc on getting the hair to regrow? i would greatly appreciate it!

thanks everyone

Share this post


Link to post
Share on other sites

I would suggest getting your iron checked. Not only b/c your vegan, but Accutane is known to sometimes deplete iron amongst other things like vit d and such...I would have your thyroid checked too, in the Accutane population there have been people who developed low or high thyroid, which can cause hairloss over the whole body, fatigue and such...

If theese come back normal then Accutane either Caused TE or Alopecia, If TE then you should be fine hopefully in a couple of months.

You can pm me if you have any other questions.

good luck

Share this post


Link to post
Share on other sites

I experienced a lot of hair loss while on Accutane. My hair did grow back fully though and took about 3-4 years (my hair grows quickly and I wear my hair long).

Share this post


Link to post
Share on other sites
Guest tofupup

I hope you're not suggesting that veganism has anything to do with hair loss. I've been vegan for 13 years and was on accutane twice (ten years apart) during that time. I never had any hint of hair loss.

I'm no doctor, but I would think a vegan diet would be preferable during stressful times, simply because so many non-vegan foods are overprocessed and vitamin deficient.

That does suck about the hair loss, though. I wish I had a suggestion on how to remedy it. But as long as you're not a junk-food vegan, your diet shouldn't be deficient in anything (except B vits. Boo.)

Share this post


Link to post
Share on other sites

get a good b complex plus biotin and a good quality iron suppliment ( liquid form is really good) your other symptoms sound alot like an iron deficiency which would reuslt in hairloss regardless of accutane....vitamin b is also essential to healthy hair. Also get a good conditioner and massage your scalp in the shower to stimulate the hair follicle! good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×